# SDR ASAA2017040520373

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 34,211 hours, 10,556 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT MESSAGE ILLUMINATED.   CHECKLIST ACCOMPLISHED, STILL ILLUMINATED. ACFT GROUNDED.  RESET WINDOW HEAT,  OPS CHECKED GOOD IAW FIM 30-41-TASK 809.
